# SDR SWAA2021082091165

- Difficulty date: August 25, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 58,540 hours, 34,710 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE;(WING ROOT) WING TO BODY PANEL SUPPORT STRUCTURE CRACKED AT STATION 500D. MARKED. / REMOVED AND REPLACED LEFT WING INBD L/E WING TO BODY PANEL SUPPORT IAW SRM 51-40-02-0G-0 + DWG 116A3010.
